# SDR DALA12004733124

- Difficulty date: July 23, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 69 AND 70, LT SHEAR PLATE SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, L=2.70 INCH BY W=2.3 INCH BY D=.019 INCH.  ORIGINAL MATERIAL 0.081 INCH. NO LIMITS FOUND IN SRM.  REMOVED LT SHEAR PLATE SUPPORT IAW SRM 51-42-11.  INSTALLED SHEAR PLATE SUPPORT.  RESTORED PAINT INTERNALLY AND EXTERNALLY TO FASTENERS IAW SRM 51-75-12.
